What is Sudafed PE Nighttime Cold?Sudafed PE Nighttime Cold temporarily relieves the following symptoms due to the common cold or hay fever: headache, minor aches and pains, nasal congestion, runny nose, sneezing, sore throat. Sudafed PE Nighttime Cold temporarily relieves these additional symptoms of hay fever: itching of the nose or throat, itchy or watery eyes. Sudafed PE Nighttime Cold temporarily reduces fever.
What is the most important information I should know about Sudafed PE Nighttime Cold?When using this product, do not exceed the recommended dose.
This product contains acetaminophen. Severe liver damage may occur if you take more than 12 caplets in 24 hours, which is the maximum daily amount, if you take Sudafed PE Nighttime Cold with other drugs containing acetaminophen, or three or more alcoholic drinks every day while using this product.
Sudafed PE Nighttime Cold may make you drowsy, especially if taken with alcohol, sedatives and tranquilizers. Be careful when driving a motor vehicle or operating machinery.
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Keep out of reach of children. In the case of an overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
Who should not take Sudafed PE Nighttime Cold?Do not use this adult product in children <12 years of age as this formulation will provide more than the recommended dose (overdose) and may cause liver damage.
Do not use Sudafed PE Nighttime Cold if you are now taking a monoamine oxidase inhibitor (MAOI), a class of drugs used to treat depression, psychiatric or emotional conditions, or Parkinson's disease, or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask your doctor or pharmacist.
What should I tell my doctor before I take the first dose of Sudafed PE Nighttime Cold?Tell your doctor about all prescription, over-the-counter, and herbal medications you are taking before beginning treatment with Sudafed PE Nighttime Cold. Also, talk to your doctor about your complete medical history, especially if you have breathing problems such as emphysema or chronic bronchitis, diabetes, glaucoma, heart disease, high blood pressure, liver disease, thyroid disease, or trouble urinating due to an enlarged prostate gland.
What is the usual dosage?The information below is based on the dosage guidelines your doctor uses. Depending on your condition and medical history, your doctor may prescribe a different regimen. Do not change the dosage or stop taking your medication without your doctor's approval.
Adults and Children ≥12 years: The usual dosage is 2 caplets every 4 hours.
How should I take Sudafed PE Nighttime Cold?Take the recommended dose and if needed, repeat dose every 4 hours.
Do not use more than 12 caplets in 24 hours.
What should I avoid while taking Sudafed PE Nighttime Cold?Do not use Sudafed PE Nighttime Cold with any other prescription or nonprescription drug containing acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Avoid taking in combination with prescription MAOI drugs.
Avoid other products containing diphenhydramine (such as Benadryl), even one applied to the skin.
Avoid alcohol, sedatives, and tranquilizers.
Be careful when driving a motor vehicle or operating machinery as this drug can cause drowsiness.
What are possible food and drug interactions associated with Sudafed PE Nighttime Cold?If Sudafed PE Nighttime Cold is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining this medicine with blood thinning drugs like warfarin, MAOIs, other medicines containing acetaminophen or diphenhydramine, sedatives or tranquilizers.
What are the possible side effects of Sudafed PE Nighttime Cold?Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.
Stop use and ask a doctor if the following occur: dizziness, fever gets worse or lasts more than 3 days, new symptoms occur, nervousness, redness or swelling is present, sleeplessness, or if symptoms do not improve within 7 days or occur with a fever
Can I receive Sudafed PE Nighttime Cold if I am pregnant or breastfeeding?The effects of Sudafed PE Nighttime Cold on pregnancy are unknown, and it may pass into breast milk. Talk to your doctor if you are pregnant or nursing.
What should I do if I miss a dose of Sudafed PE Nighttime Cold?This medication is taken as needed. If you missed a dose of Sudafed PE Nighttime Cold, take it as soon as possible. Do not take two doses at the same time. Do not exceed 12 caplets in 24 hours.
How should I store Sudafed PE Nighttime Cold?Store at room temperature.
- Common Side Effects of AntidepressantsFind out about common and not-so-common side effects of antidepressants and how to manage them.
- How Drugs Can Lower CholesterolDiscover how cholesterol-lowering medications work in your body to bring your cholesterol numbers down to ideal levels.
- Do Over-the-Counter Proton-Pump Inhibitors Work?You might wonder why you need a prescription for GERD if many PPIs are available over the counter. Get the answers to this and other questions about OTC PPIs.